I was diagnosed with hypothyroid in my teens. I never fully stayed on the medicine. Irresponsible I guess. I am now in my twenties and ready to stop ignoring my problems. I have severe anxiety and depression. I am currently on ecitolapram and now they added Wellbutrin daily as we'll. This mix seemed to help at first. Lots of energy like I havnt had in years. They checked my thyroid and said I'm just a little abnormal but I could start a low dose of levothyroxine if I wanted to. I thought this would increase my energy even more and contribute to the other medicines to make me feel normal again. Ever since I started the thyroid medicine I now have zero energy. Always tired again, always struggling to make it through the day. I don't know if this is because the initial feelings of the Wellbutrin wore off or that the thyroid medicine just counteracts my anti depressants in some way. I'm debating on stoping the thyroid medicine, but I can't be sure that it is the reason.
Best to have your thyroid levels checked after you have been on the levothyroxin for awhile before making any decisions. Your doctor needs to be in the loop. It takes several weeks for the Wellbutrin to reach effectiveness so be patient. Otherwise make sure you are taking the levothyroxin on an empty stomach first thing in the morning an hour before you eat anything. Do not consume antacids or other products containing calcium or magnesium within 6 hours of taking the levo. Iron can affect the absorption of the levo, also, so again if you are taking iron such as a multivitamin take it later in the day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Jul 2014 • 3 answers
Posted 12 Jan 2015 • 2 answers
Posted 5 Feb 2016 • 3 answers
Posted 18 Apr 2016 • 1 answer
Posted 31 Aug 2016 • 1 answer